# SDR QXEA2008120401224

- Difficulty date: December 3, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 12,450 hours, 11,849 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Condition: Out Of Rig
- Location: Mlg Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - UPON GEAR RETRACTION LEFT GEAR DOOR LIGHT AND LEFT GEAR UNSAFE LIGHT REMAINED ILLUMINATED FOR APPROX 20-30 SECONDS AFTER OTHER LIGHT EXTENSIONS LIGHTS WENT OUT.  VISUALLY CONFIRMED GEAR UP.  GEAR EXTENDED NORMALLY.  FERRY TO PDX.  C/W RIGGING OF LT MLG RETRACT ACTUATOR ROD END IAW AMM 32-31-11-830-801.  OPS CHECK OF MLG PRIMARY EXTENSION AND RETRACTION, GOOD IAW Q-400 AMM 32-31-00-710-801.  RETURNED TO SERVICE.  NO PARTS.
